Cookies?
Library Header Image
LSE Research Online LSE Library Services

Nonlinear time series with long memory : a model for stochastic volatility

Robinson, Peter and Zaffaroni, P (1998) Nonlinear time series with long memory : a model for stochastic volatility. Journal of Statistical Planning and Inference, 68 (2). pp. 359-371. ISSN 0378-3758

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1513/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only